# SDR DL767972513

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Corroded
- Location: Bs 1202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT BS 1202, STR 39R WAS FOUND CORRODED.  THE CUTOUT IS APPROX 5.5 X 1.75 IN THE SKIN.  REPAIRED PER ERA 331052-14.
